# SDR AALA201909159006

- Difficulty date: September 14, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 25,223 hours, 10,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: Z120H051030B
- Part serial: 120B05005815
- Condition: Defective
- Location: Zone 200
- Part time: 25,235 hours, 10,142 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AFT FAP EMERGENCY PUSHBUTTON SWITCH INOPERATIVE (4WL EMERGENCY EXIT LIGHT SWITCH). PLACED ON MEL. ***SUPPLEMENTAL INFORMATION SECT 4 AND 5: REMOVED AND REPLACED AFT FAP PANEL IAW AMM 23-73-13 P/B 401.***(CLOSED)
